# SDR SWAA2015071541940

- Difficulty date: June 26, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 63,214 hours, 50,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER STRAP FRAYED.  R & R STRAP IAW AMM.
